×

Found 588 Documents (Results 1–100)

100
MathJax

On relationship between \(H\)-distributions and microlocal compactness forms. (English) Zbl 1465.46041

MSC:  46F05 35A27
PDF BibTeX XML Cite
Full Text: DOI

Second-order evolution problems with time-dependent maximal monotone operator and applications. (English) Zbl 1447.47048

Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 22. Singapore: Springer. Adv. Math. Econ. 22, 25-77 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Some problems in second order evolution inclusions with boundary condition: a variational approach. (English) Zbl 1400.34104

Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 21. Singapore: Springer (ISBN 978-981-10-4144-0/hbk; 978-981-10-4145-7/ebook). Advances in Mathematical Economics 21, 1-45 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On a fractional differential inclusion in Banach space under weak compactness condition. (English) Zbl 1383.34004

Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 20. Selected papers based on the presentations at the 6th conference on mathematical analysis in economic theory, Tokyo, Japan, January 26–29, 2015. Singapore: Springer (ISBN 978-981-10-0475-9/hbk; 978-981-10-0476-6/ebook). Advances in Mathematical Economics 20, 23-75 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification